E. M. Kleinberg The independence of Ramsey's theorem. The journal of symbolic logic, vol. 34 , pp. 205–206

Journal of Symbolic Logic 40 (3):462 (1975)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,923

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The Independence of Ramsey's Theorem.E. M. Kleinberg - 1975 - Journal of Symbolic Logic 40 (3):462-462.
The independence of Ramsey's theorem.E. M. Kleinberg - 1969 - Journal of Symbolic Logic 34 (2):205-206.
The Strength of the Rainbow Ramsey Theorem.Barbara F. Csima & Joseph R. Mileti - 2009 - Journal of Symbolic Logic 74 (4):1310 - 1324.
The polarized Ramsey’s theorem.Damir D. Dzhafarov & Jeffry L. Hirst - 2009 - Archive for Mathematical Logic 48 (2):141-157.
Phase Transition Results for Three Ramsey-Like Theorems.Florian Pelupessy - 2016 - Notre Dame Journal of Formal Logic 57 (2):195-207.
On the Ramsey property for sets of reals.Ilias G. Kastanas - 1983 - Journal of Symbolic Logic 48 (4):1035-1045.
Ramsey Algebras and Formal Orderly Terms.Wen Chean Teh - 2017 - Notre Dame Journal of Formal Logic 58 (1):115-125.
A new proof that analytic sets are Ramsey.Erik Ellentuck - 1974 - Journal of Symbolic Logic 39 (1):163-165.

Analytics

Added to PP
2013-11-03

Downloads
44 (#370,999)

6 months
4 (#859,620)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references